# SDR USAA980381

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 379
- Part time: 33,324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A 1.25 INCH CRACK IN SKIN E/E DUCT COOLING OUTLET STATION 379 LBL 30. INSTALLED DOUBLER OF .100 INCH 2024-T3 PER EA 62079 AND BOEING SB 737-53-1117.  (M)
